Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 75, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 4, 2015, 7:51 PM CST. It took effect at Nov 5, 2015, 9:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2015, 7:51 PM CST (01:51 UTC)
- In effect from
- Nov 5, 2015, 9:00 AM CST
- Expired
- Nov 6, 2015, 3:14 PM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
629 WHUS73 KGRB 050151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 751 PM CST WED NOV 4 2015 ...DENSE FOG EXPECTED THROUGH EARLY THURSDAY AFTERNOON...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .WARM AND MOIST AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE AREAS FOR DENSE FOG THROUGH EARLY THURSDAY MORNING. GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ541>543-051000- /O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ /O.NEW.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 751 PM CST WED NOV 4 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM CST FRIDAY. * WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25 KTS THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON. * VISIBILITY...WIDESPREAD UNDER ONE MILE...WITH VISIBILITIES UNDER ONE QUARTER MILE AT TIMES THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-051000- /O.EXA.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 751 PM CST WED NOV 4 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THURSDAY. * VISIBILITY...WIDESPREAD UNDER ONE MILE...WITH VISIBILITIES UNDER ONE QUARTER MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
9 follow-up statements
706 WHUS73 KGRB 050332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CST WED NOV 4 2015 ...DENSE FOG EXPECTED THROUGH EARLY THURSDAY AFTERNOON...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .WARM AND MOIST AIR FLOWING OVER THE COOLER WATERS OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE AREAS FOR DENSE FOG THROUGH EARLY THURSDAY MORNING. GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ541>543-051145- /O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ /O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 932 PM CST WED NOV 4 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 PM CST FRIDAY... * WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25 KTS THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON. * VISIBILITY...UNDER ONE MILE...WITH VISIBILITIES UNDER ONE QUARTER MILE AT TIMES THROUGH EARLY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-051145- /O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 932 PM CST WED NOV 4 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * VISIBILITY...UNDER ONE MILE...WITH VISIBILITIES UNDER ONE QUARTER MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
926 WHUS73 KGRB 050642 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1242 AM CST THU NOV 5 2015 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ541>543-051445- /O.CAN.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ /O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1242 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25 KTS THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH FRIDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON. | PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-050745- /O.CAN.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1242 AM CST THU NOV 5 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG HAS DIMINISHED. $$
403 WHUS73 KGRB 051453 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MARQUETTE MI 853 AM CST THU NOV 5 2015 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ541>543-052300- /O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 853 AM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS TODAY...VEERING SOUTHWEST TONIGHT...THEN WEST ON FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND CONTINUING 4 TO 7 FEET THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
781 WHUS73 KGRB 052114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MARQUETTE MI 314 PM CST THU NOV 5 2015 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ521-522-060515- /O.EXA.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 314 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-060515- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...4 TO 7 FEET TONIGHT AND 3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRD
910 WHUS73 KGRB 052259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 459 PM CST THU NOV 5 2015 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY INTO FRIDAY... .GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE MICHIGAN ON THURSDAY. LMZ541>543-060700- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 459 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...4 TO 7 FEET TONIGHT AND 3 TO 5 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-060700- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 459 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS73 KGRB 060327 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CST THU NOV 5 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY AFTERNOON... .GUSTY SOUTH WINDS AHEAD OF COLD FRONT WILL VEER TO THE WEST OVERNIGHT AS THE FRONT PUSHES EAST OF THE AREA. LMZ541>543-061130- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 927 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST OVERNIGHT. A FEW GUSTS TO 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...4 TO 7 FEET TONIGHT THEN 3 TO 5 FEET FRIDAY MORNING AND EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-061130- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 927 PM CST THU NOV 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST OVERNIGHT. A FEW GUSTS TO 35 KTS POSSIBLE TONIGHT THROUGH FRIDAY MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
703 WHUS73 KGRB 060943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST FRI NOV 6 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY... .GUSTY WEST WINDS WILL PRODUCE LARGE WAVES THROUGH THE AFTERNOON. LMZ541>543-061745- /O.EXT.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST AT 15 TO 25 KTS. A FEW GUSTS TO 35 KTS POSSIBLE THIS MORNING. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-061745- /O.EXT.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 343 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST AT 15 TO 25 KTS. A FEW GUSTS TO 35 KTS POSSIBLE THIS MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS73 KGRB 061532 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 AM CST FRI NOV 6 2015 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY... .GUSTY WEST WINDS WILL CONTINUE TO PRODUCE LARGE WAVES THIS MORNING BEFORE BEGINNING TO SLOWLY DIMINISH. DESPITE THAT...CONDITIONS ARE STILL EXPECTED TO BE HAZARDOUS TO SMALL CRAFT INTO THE EARLY EVENING. LMZ541>543-062345- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 932 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST AT 15 TO 25 KTS WITH A FEW HIGHER GUSTS TO AROUND 30 KTS...PARTICULARLY IN THE MORNING. * WAVES...3 TO 5 FEET...HIGHEST TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-062345- /O.CON.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 932 AM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...WEST AT 15 TO 25 KTS WITH A FEW HIGHER GUSTS...PARTICULARLY IN THE MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
340 WHUS73 KGRB 062114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI NOV 6 2015 ...WINDS HAVE DIMINISHED ALONG LAKE MICHIGAN... .WEST WINDS HAVE DIMINISHED ALONG THE LAKE MICHIGAN NEARSHORE WATERS AND NO LONGER POSE A THREAT TO SMALL CRAFT. LMZ521-522-541>543-062215- /O.CAN.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 PM CST FRI NOV 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 5:41 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Nov 4, 5:41 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 541 PM CST WED NOV 4 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 258 PM CST WED NOV 4 2015 LOTS OF DETAILS TO WORK OUT OVER THE NEXT 24 HOURS RANGING FROM CLOUD TRENDS/FOG/DRIZZLE TNGT AND MAX TEMPS/TIMING OF PCPN ON THU. THE 20Z MSAS SFC ANALYSIS INDICATED AN AREA OF HI PRES OVER THE EAST COAST...AN AREA OF LOW PRES OVER NE SD WITH A CDFNT STRETCHED SWWD TO THE CNTRL HI PLAINS WHERE ANOTHER LOW PRES WAS SITUATED. A BROAD SW FLOW EXISTED ACROSS THE CNTRL CONUS AND THIS WAS HELPING TO PULL GULF MOISTURE NWD TO THE GREAT LAKES WHERE DEW POINTS WERE IN THE 50S. VSBL SATL IMAGERY SHOWED THE LAST OF THE STRATUS CLOUDS WERE OVER FAR NRN WI AND DOOR COUNTY WHERE AN ONSHORE WIND HAD BROUGHT LOW CLOUDS/FOG MOISTURE INLAND. THE PREVAILING S-SW WIND ALOFT BETWEEN AN UPR RDG OVER THE SE CONUS AND AN EWD MOVING UPR TROF OVER THE ROCKIES...WL CONT TO BRING GULF MOISTURE NWD INTO WI TNGT WITH DEW POINTS HOLDING IN THE LWR TO MID 50S. AT THE SFC...THE CDFNT IS FCST TO STRETCH FROM THE UPR MS VALLEY TO THE CNTRL PLAINS WITH WEAK ASCENT SHOWN ON THE MODELS MOVING INTO WRN WI OVRNGT. EXPECT LOW CLOUDS TO RETURN TO THE REGION TNGT AS THE LOW-LEVEL INVERSION STRENGTHENS. ALSO EXPECT ANOTHER ROUND OF FOG LATER TNGT ALTHO A TIGHTER PRESSURE GRADIENT SHOULD PREVENT THE FOG FROM BECOMING DENSE. AN EXCEPTION WL BE OVER THE NEARSHORE WATERS OF LAKE MI WHERE THE 50S DEW POINTS RUNNING OVER THE 40S LAKE WATER TEMPS...SHOULD CONT TO ALLOW ADDITIONAL FOG TO DEVELOP WITH LOCALLY DENSE FOG. A MARINE DENSE FOG ADVISORY WL BE IN EFFECT TNGT INTO THU. OTHERWISE... BETWEEN THE INCREASING CLOUDS...STEADY SOUTH WINDS AND MOIST AIR MASS IN PLACE...TEMPS TNGT WL BE ABOVE TYPICAL MAX TEMPS FOR EARLY NOVEMBER. LOOK FOR READINGS TO ONLY FALL INTO THE LWR TO MID 50S THROUGHOUT THE ENTIRE FCST AREA (MORE LIKE LATE AUG OR EARLY SEPT). AS THE UPR TROF SWINGS INTO THE PLAINS ON THU...THE SFC LOW WL DEEPEN AND TRACK NEWD TOWARD SW ONTARIO BY 00Z FRI. THE CDFNT IS N OT A FAST MOVER AND IS FCST TO STILL BE OVER THE UPR MS VALLEY (IMPINGING ON WRN WI LATE IN THE DAY). THIS SCENARIO WOULD KEEP THE STRONGER LIFT/FORCING WEST OF THE FCST AREA ON THU...BUT CANNOT RULE OUT AT LEAST A CHC OF LIGHT RAIN SHWRS FROM REACHING CNTRL WI IN THE AFTERNOON. ANOTHER MILD DAY ON TAP...MAINLY DUE TO THE WARM START SINCE PLENTY OF CLOUDS WL BE OVERHEAD. MAX TEMPS WL RANGE FROM THE LWR 60S N-CNTRL WI...TO THE MID TO UPR 60S E-CNTRL WI. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 258 PM CST WED NOV 4 2015 A STRONG COLD FRONT WILL TRACK THROUGH THE WESTERN GREAT LAKES THURSDAY NIGHT...BRINGING IN A COOLER AIRMASS TO NORTHEAST WISCONSIN FOR MUCH OF THE EXTENDED PERIOD. THE SYSTEM WILL HAVE QUITE A BIT GOING FOR IT WITH RESPECT TO DYNAMICS WITH A STRONG PV ANOMALY TRACKING THROUGH THE REGION ALONG WITH A 140 PLUS KNOT UPPER LEVEL JET STREAK. GIVEN THE STRONG DYNAMICS THE CATEGORICAL POPS WILL CONTINUE FOR THE AREA AS THE FRONT SWEEPS FROM WEST TO EAST. MODEST INSTABILITY WILL MEAN RUMBLES OF THUNDER WILL BE POSSIBLE...WITH ANY SEVERE THREAT...AS MODEST AS IT IS...BEING ESSENTIALLY OVER AFTER SUNSET. ALTHOUGH TEMPERATURES WILL FALL BEHIND THE FRONT ON FRIDAY...USHERING IN A COOLER AIRMASS...TEMPERATURES WILL STILL BE AROUND NORMAL FOR THIS TIME OF YEAR. COLD AIR ADVECTION AND DOWNWARD VERTICAL MOTION WILL BRING GUSTY WINDS TO THE SURFACE ON FRIDAY...WITH BREEZY CONDITIONS EXPECTED ACROSS THE AREA. HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL KEEP THE WEATHER RELATIVELY DRY THROUGH MUCH OF THE WEEKEND AND INTO NEXT WEEK...AS TEMPERATURES SLOWLY MODERATE BACK INTO THE LOWER TO MIDDLE 50S. THE MAIN EXCEPTION TO THE DRY WEATHER WILL BE A SLIGHT CHANCE FOR LIGHT RAIN OR SNOW ACROSS THE FAR NORTH LATE FRIDAY NIGHT AND SATURDAY AS A MID LEVEL SHORTWAVE TRACKS THROUGH THE NORTHERN GREAT LAKES. ANOTHER LOW PRESSURE SYSTEM IS SET TO TAKE AIM FOR THE WESTERN GREAT LAKES DURING THE MIDDLE OF NEXT WEEK. HOWEVER THERE ARE SIGNIFICANT MODEL DIFFERENCES THAT FAR OUT REGARDING THE TIMING AND STRENGTH OF THIS SYSTEM. THEREFORE WILL NOT GO ONE WAY OR ANOTHER REGARDING THIS SYSTEM AT THIS POINT. HOWEVER THERE IS A CHANCE FOR A FAIRLY POTENT LOW PRESSURE SYSTEM TO TRACK THROUGH THE AREA DEPENDING ON WHICH MODEL SOLUTION PANS OUT. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 537 PM CST WED NOV 4 2015 FG AND ST WL BE THE MAIN AVIATION FORECAST ISSUES FOR THE THIRD NIGHT IN A ROW. TWO NIGHTS AGO...THEY WERE MAINLY DOWN IN IL. LAST NGT...THEY EXPANDED NWD INTO WI AFTER MIDNIGHT. WITH INCREASED MOISTURE...EXPECT RAPID REDEVELOPMENT TO OCCUR RIGHT ACRS THE AREA THIS EVENING. GENERALLY SHIFTED TAFS TOWARD A MORE PESSIMISTIC FCST...FOLLOWING WHAT HAPPENED LAST NGT. MAINTAINED LLWS AS WINDS ALOFT WL BE INCRG ATOP THE DEVELOPING INVERSION. && .MARINE... ISSUED AT 258 PM CST WED NOV 4 2015 VSBL SATL IMAGERY INDICATED A BAND OF LOW CLOUDS OVER LAKE MI WITH RATHER THICK FOG OVER THE NEARSHORE WATERS FROM SHEBOYGAN NWD. ANTICIPATE THE LOW CLOUDS AND FOG TO PERSIST TNGT INTO THU AS THE MOIST AIR RUNS OVER THE COOLER LAKE WATERS. IN ADDITION TO THE FOG...THE TIGHTENING PRESSURE GRADIENT WL LEAD TO SMALL CRAFT ADVY CONDITIONS EAST OF DOOR COUNTY TNGT...WITH SMALL CRAFT CONDITIONS EXPANDING TO THE REST OF THE NEARSHORE WATERS OF LAKE MI ON THU. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KALLAS LONG TERM......KURIMSKI AVIATION.......SKOWRONSKI MARINE.........KALLAS
Hazardous weather outlook, Nov 4, 4:39 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 439 PM CST WED NOV 4 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 439 PM CST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AREAS OF DENSE FOG NEAR LAKE MICHIGAN WILL POSE A HAZARD TO MOTORISTS TONIGHT. ACROSS THE REST OF THE AREA...PATCHY FOG IS EXPECTED TO REDEVELOP TONIGHT. SOME VISIBILITIES MAY GET REDUCED TO UNDER ONE MILE AT TIMES TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE STORMS GENERALLY SOUTH OF A LINE FROM ABBOTSFORD TO OSHKOSH TO CLEVELAND. DAMAGING WINDS WOULD BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-051200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 439 PM CST WED NOV 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG COULD MAKE FOR HAZARDOUS NAVIGATION IN THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY AREAS OF DENSE FOG ARE POSSIBLE FOR THURSDAY IN THE LAKE MICHIGAN NEARSHORE WATERS. INCREASING SOUTH WINDS AND BUILDING WAVES COULD REACH SMALL CRAFT ADVISORY CRITERIA ON THURSDAY. THE PASSAGE OF A COLD FRONT THURSDAY NIGHT WILL SWITCH WINDS TO THE WEST WITH GUSTY WINDS LIKELY TO PRODUCE SMALL CRAFT CONDITIONS INTO FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT ASSOCIATED WITH THE COLD FRONT. THERE IS A MARGINAL RISK OF SEVERE STORMS...MAINLY SOUTH OF MANITOWOC. THE PRIMARY RISK WOULD BE DAMAGING WINDS.
In the hours before
Special weather statement, Nov 4, 4:37 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 437 PM CST WED NOV 4 2015 WIZ022-040-050-050230- DOOR-KEWAUNEE-MANITOWOC- 437 PM CST WED NOV 4 2015 ...AREAS OF DENSE FOG EXPECTED NEAR THE LAKE THIS EVENING... DENSE FOG IS EXPECTED TO CONTINUE TO DEVELOP NEAR THE LAKE MICHIGAN SHORELINE THIS EVENING. THE FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 MILE AT TIMES...POSING A HAZARD TO MOTORISTS. ANYONE TRAVELING NEAR THE LAKE SHOULD BE PREPARED FOR THE REDUCED VISIBILITIES. ALWAYS USE LOW-BEAM HEADLIGHTS WHEN DRIVING IN FOG...AND TRAVEL AT A SPEED THAT WILL ENABLE YOU TO SAFELY STOP YOUR VEHICLE IF YOU UNEXPECTEDLY ENCOUNTER AN OBJECT OR ANIMAL ON THE ROADWAY. SKOWRONSKI
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.